# SDR DALA2022011100217

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 SLIDE RAFT AT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA DEFORMED. CORRECTIVE ACTION: R/R SLIDE PER DELTA WORKCARD AMDS CARD 2561-4002-RF. OK FOR SERVICE. (2081785)
